# SDR DL73S030618

- Difficulty date: July 7, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N379DL
- Make and model: Boeing 737247
- Aircraft serial: 23606
- Aircraft time: 42,512 hours, 33,392 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/C WOULD NOT PRESSURIZE DURING CLIMBOUT.  POM PROCEDURE WERE FOLLOWED AS WELL AS MULTIPLE BLEED CONFIGURATIONS WERE TRIED INCLUDING USING APU BLEED AND STBY AND MANUAL AC/DC MODES ON CONTROLLER.  MAIN AND FWD OUTFLOW VLVS WERE CLOSED.  SECURED LOOSE SENSE LINE TO LEFT ENGINE BLEED.
